Hi, I am struggling badly with accepting my limitations. I am ( or was ) a ballet dancer and used to pushing my body and enduring pain for the payback of being able to dance. Now I struggle and push to keep going because I don't know how not to do it. I really understand the frustration. I think it takes time and I suppose we have to go through the grieving process, just like a bereavement.. It's certainly a challenge to accept what is now the new 'normal' Hugs JillyxView Thread
Hello all, late evening here in the UK. Cold and wet so not very inviting.
Struggled through today with work and I think I finally have reached the point where I have to accept pushing my body isn't going to make Fibro go away.
I a lighter note, I am beginning to find fibrofog has it's funny side. The children I teach ballet to have nicknamed it "Miss Jilly's foggy days" but one little girl asked me if I was having a snow day
Keep stretching, keep going but more importantly be kind to yourselves. Hugs Jilly in the UKView Thread
I am here, been lurking rather than posting as I am going through a real bad spell with not accepting this Fibro. I know I need to accept it before I have a hope of moving forward but, as you know, that's hard.
Autumn has started to hit this little island and we have had bad floorings. Not here where I live on the south coast fortunately.
Hope you all are doing as best as you can and that you manage some good days in with the bad. Hugs Jilly in the UKView Thread
Hi, sure sounds like Plantar Fascitis. I get it a lot and it really affects my work. Best to go see your Dr. and get some help. I found filling a plastic water bottle with water and freezing it. I then roll the frozen bottle under the affected foot and it really helps. Hugs Jilly in the UKView Thread
Hi Cat, I have tried all the usual stuff so I guess it is back to the doctor but am reluctant to go because my wonderful doctor has retired and I have not seen my new one so don't know what her thoughts are on Fibro. Whether she is a believer or a doubter. Hugs Jilly in the UKView Thread
I have found that taking Tramadol has increased my sweating and flushing. It can be part of menopause topo but some of the pain medications have increased flushing as part of the side effects. JillyView Thread